Home | News | Find a Doctor | Ask a Question | Free

PLEASE read and see where I am now - CONTD!


#1

So now at 28 I started taking avodart intermittently like no specific regimen, everyday for 3 days, then skip for 5 back on again off again and then when I ran out I just stopped completely. At 29/29 stopped but kept the rogaine foam going.

VERY IMP thing to say is that since I became aware of my lowered sex drive through my twneties I remained single - I would just have 1 nite stands (tons of it) but I felt sad and resigned to a steady relationship because I felt sexually I wouldnt be able to satisfy and my partner would know I have problems and this really kept me from pursuing so many wonderful opportunities that came my way!
SO SAD!

Well from 29-31 no avodart/no propecia – and my sex drive returned but very marginally – NOTHING LIKE WHEN I FIRST GOT OFF Propecia at 24, that kind of resurgence I did not feel again. I still had to take viagra/cialis here and there to get things really going. Think years of avodart kinda screwed up my hormonal profile with its long-half life and maybe had some micro nerve damage down there.

So at 30, again resigned to relationships, sad, what did I do to myself I wanted to start my life again. I wish I was 21 and never took the freaking thing.

After quitting at 29 I still kept most of my hair, and only at 33 (4 years later) is hair loss noticeable. I mean my hairline nothing like before but I still have most of my hair - ESP CROWN IS STILL FULL – I look like a normal 33year old guy whose starting to lose hair but still looks very good! def. nowhere near bald! (ROGAINE FOAM MAINTAINED THROUGHOUT)

But suddently now im 34…Over the past six months, my hair loss has accelerated VERY RAPIDLY thinning everywhere. Everyone notices, I look bad! and my sex drive is still limp nothing like my friends who are 33 -34 ( i know that its not age 34 is still young and as a bisexual guy I hook up with 39 years olds who are still hard as hell) They know something is up with me…and I havent even been on avodart for years…

AGAIN… I cant deal with this… SO over the years I have done a lot of study of free T/SHBG/Estrogen/DHT like everyone else on this board. SO I decided to use all that knowledge and try out something new! Maybe not new for many on here but for me new!

I always took AVODART daily/or maybe intermittently - 2-3 days, etc…

BUT HERE I am off the damn thing for 4 years, clearly my hormonal profile is still suffereing prob. permanently and NOW I WILL TRY SOMETHING NEW!!!

CONTD - last I promise